A short proof of a result of Pollak on Steiner minimal trees. (English) Zbl 0507.05028


05C05 Trees
52A37 Other problems of combinatorial convexity
52A40 Inequalities and extremum problems involving convexity in convex geometry
Full Text: DOI


[1] Gilbert, E.N; Pollak, H.O, Steiner minimal trees, SIAM J. appl. math., 16, 1-29, (1968) · Zbl 0159.22001
[2] Melzak, Z.A, On the problem of Steiner, Canad. math. bull., 4, 143-148, (1961) · Zbl 0101.13201
[3] Pollak, H.O, Some remarks on the Steiner problem, J. combin. theory ser. A, 24, 278-295, (1978) · Zbl 0392.05021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.